| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported; patient arrived for ivig infusion.There was some leaking at grey lumen of picc line prior to patient arriving for her appt.On arrival line was flushed with noticeable drainage at the hub.Iv rn came to assess picc line and determined that line should be removed.Line was removed.No harm to patient or clinical staff.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking catheter was confirmed and the cause appeared to be use-related.The product returned for evaluation was one 5fr triple lumen powerpicc catheter.Usage residues were observed throughout the sample and needleless injection caps were attached to all three luers.A small, longitudinally aligned split was observed just distal of the molded joint.Microscopic inspection of the split revealed an irregular, granular fracture surface.Material abrasions and discoloration were observed in the vicinity of the split.The surface abrasions, discoloration and fracture features were consistent with damage caused by contact between the catheter wall and a traumatic instrument, such as forceps or hemostats.